# SDR ASAA2018030523985

- Difficulty date: March 5, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 44,216 hours, 13,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A81236
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP WEB AT DOOR ENTRY HAS CORROSION. GROUNDED - YES. BLENDED AFT CARGO COMP WEB AT DOOR ENTRY, OUT OF LIMITS, REMOVED AND INSTALLED NEW WEB IAW SRM 51 40 02 0G 02, 53 60 15 1A 1 W 1 O .045 R .039 L 3 D .006.
